# SDR UIEA2011052300264

- Difficulty date: May 23, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 67,288 hours, 11,407 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPLACEMENT OF THE RT LOGO LIGHT, HIGH-LIFT CONTACTED HORIZONTAL STABILIZER LEADING EDGE SKIN - STAB STA 260; CAUSING CREASE/DENT DAMAGE TO THE EXTERNAL SKIN (REF. FIGURE 1), MEASURING 5.0 IN. X 2.0 IN. X 0.156 IN. DAMAGE IS BEYOND THE SRM LIMITS IAW THE SRM 55-10-01, FIGURE 101, TABLE I DETAIL V (ALLOWABLE DAMAGE 1).
